# SDR AALA20100804TUL29

- Difficulty date: August 4, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 64,184 hours, 33,631 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERIOR OF FORWARD CARGO DOOR.  INSTALLED DOUBLER PER SRM 53-04-00 FIGURE 38 SHEET 30 VIEW P.
